RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 114, Number 6, Pages 1143–1145 (Mi dan22077)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A generalization of the solution of Monge–Ampère equations

I. Ya. Bakelman

A. I. Hertsen Leningrad Pedagogical Institute

Full text: PDF file (432 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 06.12.1956

Citation: I. Ya. Bakelman, “A generalization of the solution of Monge–Ampère equations”, Dokl. Akad. Nauk SSSR, 114:6 (1957), 1143–1145

Citation in format AMSBIB
\Bibitem{Bak57}
\by I.~Ya.~Bakelman
\paper A generalization of the solution of Monge--Amp\`ere equations
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 114
\issue 6
\pages 1143--1145
\mathnet{http://mi.mathnet.ru/dan22077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0095481}
\zmath{https://zbmath.org/?q=an:0114.29602}


Linking options:
  • http://mi.mathnet.ru/eng/dan22077
  • http://mi.mathnet.ru/eng/dan/v114/i6/p1143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Ya. Bakelman, “Geometric problems in quasilinear elliptic equations”, Russian Math. Surveys, 25:3 (1970), 45–109  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:45
    Full text:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020